SHARE TO:

FASGO

  •  

    find pharmacy

    Komposisi:

    Paracetamol 500 mg, 650 mg, 160 mg/5 mL, dan 250 mg/5 mL

    Bentuk sediaan:

    Tablet 500 mg : kotak isi 20 strip x 10 tablet.
    Kaplet Forte 650 mg : kotak isi 10 strip x 10 kaplet.
    Sirup 160 mg/5 mL : botol 60 mL.
    Sirup Forte 250 mg/5 mL : botol 60 mL.

    Farmakologi:

    Bekerja sebagai analgesik antipiretik sentral

    Indikasi:

    Meringankan rasa sakit pada keadaan sakit kepala. sakit glgi dan rnenurunkan demam.

    shopping online

    Dosis:

    Dosis umum: 10 - 15 mg/kgBB tiap 4 -6 jam

    Dosis max dewasa: 4 g/hari dosis max anak: 60 mg/kgBB per hari

    Kontraindikasi:

    - Hipersensitif terhadap paracetamol

    - Gangguan hati derajat berat

    Peringatan dan Perhatian:

    Penggunaan obat ini pada penderita yang mengkonsumsi alkohol dapat meningkatkan risiko kerusakan fungsi hati.

    Efek Samping:

    - Penggunaan jangka lama dan dosis besar dapat menyebabkan kerusakan hati.

    - Reaksi hipersensitivitas.

    Interaksi Obat:

    Efek antikoagulan warfarin dan coumarin lainnya dapat meningkat dengan penggunaan paracetamol harian yang rutin sehingga dapat meningkatkan risiko perdarahan.

     

    find pharmacy

    FASGO

     

    Composition:

    Paracetamol 500 mg, 650 mg, 160 mg/5 mL, dan 250 mg/5 mL

    Presentation:

    Tablet 500 mg : box contains 20 strips x 10 tablets. Forte Caplet 650 mg : box contains 10 strips x 10 caplets. Syrup 160 mg/5 mL : bottle contains of 60 mL suspension. Forte Syrup 250 mg/5 mL : bottle contains of 60 mL suspension.

    Pharmacology:

    Paracetamol is a centrally acting analgesic and antipyretic.

    Indications:

    Relieves pain in headache,toothache and reduce fever.

    Contraindications:

    - Hypersensitivity to paracetamol. - Severe liver damaged.

    shopping online

    Dosage:

    General dosage: 10-15 mg/kg every 4 -6 hours. Adult maximum dose: 4 g/day Child maximum dose: 60 mg/kg per day.

    Warning and Precautions:

    The use of this drug in patients who consume alcohol can increase the risk of damage to liver function.

    Adverse events:

    - Long-term use and large doses can cause liver damage. - Hypersensitivity reactions.

    Drugs Interaction:

    The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding.

Please login or register to post comments.